# SDR ASOA201101125

- Difficulty date: June 6, 2011
- Submitted: June 10, 2011
- Operation: Air carrier
- Aircraft: N752EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10166
- Aircraft time: 16,399 hours, 11,382 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 349-364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS COMPARTMENT BETWEEN FS349.00 AND FS 364.00 AT 526R INTERCOSTAL CORRODED.  REMOVED CORRODED INTERCOSTAL IAW SRM 51-42-06-001-001.  FABRICATED AND INSTALLED NEW INTERCOSTAL IAW SRM 51-42-21-001-001-A01.
